i should have started my cycle 5 days ago and did not even spot. i have also had headaches, extreme fatigue and nausea every day for the last week. can i be pregnant?
Imejico; It is not uncommon to have your period off after getting your shot, Because of all the difference in your hormone but not knowing as much as we would need to know I really think you should call the clinic where you got your shot and talk to the nurse or doctor, Let them know when you had sex after your shot and all the side effects you are having now and if it is from the shot or if there is a possibility you could be pregnant. You should get this done as soon as possible so you or they can figure out what is going on with your system. Good luck I really wish we could be of more help. But this should come right from the doctor or nurse at the clinic. Chuck1957
Depo Provera works by mimicking pregnancy, so the symptoms can be the same.
If you didn't wait 7 days before having unprotected sex, after getting your shot, then you could be pregnant.
You don't have a menstrual cycle on Depo, but you can get some bleeding, especially until you've had 2/3 shots. Getting them as early as you can in the 2 week window you are given, can stop any irregular bleeding you get. Eventually, you likely won't bleed at all.
The other thing is, could you be pregnant from before you got your shot?
Do a pregnancy test, & if it's positive you need to get a blood test done by the doctor, because the Shot can give false positive results because its the same hormone as if you were pregnant.
If you're not pregnant, then it's just a case of waiting for your body to get used to the Drug.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jan 2012 • 1 answer
Posted 12 Dec 2013 • 2 answers
Posted 26 Dec 2014 • 1 answer
Posted 14 Aug 2015 • 1 answer
Posted 24 Sep 2016 • 1 answer